# SDR UIEA2019040503805

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,945 hours, 24,432 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Punctured
- Location: Surge Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINT TASK ON APU, FOUND SURGE CONTROL VALVE RUBBER DUCT WITH HOLE IN IT.( REMOVED AND REPLACED SURGE VALVE DUCT PER AMM 49-53-01. LEAK AND OPS CHECK GOOD.
